数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: POSITIVE SOLUTIONS TO p(x)-LAPLACIAN-DIRICHLET PROBLEMS WITH SIGN-CHANGING NON-LINEARITIES
作者: Fan, XL(范先令)
收录类别: SCIE
出版日期: 2010-09
刊名: GLASGOW MATHEMATICAL JOURNAL
卷号: 52, 页码:505-516
出版者: CAMBRIDGE UNIV PRESS
出版地: NEW YORK
英文摘要: Consider the p(x)-Laplacian-Dirichlet problem with sign-changing non-linearity of the form {-div(vertical bar del mu vertical bar(p(x)-2) del u) + m(x) vertical bar mu vertical bar(p(x)-2) u = lambda a(x) f(u) in Omega u = 0 on partial derivative Omega, where Omega subset of R(N) is a bounded domain, p is an element of C(0)((Omega) over bar) and (infx is an element of(Omega) over bar)p(x) > 1, m is an element of L(infinity)(Omega) is non-negative, f : R -> R is continuous and f (0) > 0, the coefficient a is an element of L(infinity)(Omega) is sign-changing in Omega. We give some sufficient conditions to assure the existence of a positive solution to the problem for sufficiently small lambda > 0. Our results extend the corresponding results established in the p-Laplacian case to the p(x)-Laplacian case.
作者部门: [Fan, Xianling] Lanzhou City Univ, Dept Math, Lanzhou 730070, Peoples R China ; [Fan, Xianling] Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
通讯作者: Fan, XL (reprint author), Lanzhou City Univ, Dept Math, Lanzhou 730070, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: National Natural Science Foundation of China [10671084, 10971087]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1017/S0017089510000388
ISSN号: 0017-0895
WOS记录号: WOS:000282230200009
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/118376
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Fan-2010-POSITIVE SOLUTIONS TO p(x)-LAPLACIAN-.pdf(118KB)----限制开放 联系获取全文

Recommended Citation:
Fan, XL. POSITIVE SOLUTIONS TO p(x)-LAPLACIAN-DIRICHLET PROBLEMS WITH SIGN-CHANGING NON-LINEARITIES[J]. GLASGOW MATHEMATICAL JOURNAL,2010,52:505-516.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Fan, XL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Fan, XL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace